Withdrawal insomnia

What is Withdrawal insomnia?

It is a condition of sleeplessness following sudden withdrawal of certain recreational drugs and sedative hypnotics.

Questions and answers on "Withdrawal insomnia"

I took zopiclone sleeping tablets for 7 nights. Three weeks after taking them I'm still suffering with rebound insomnia, is this usual and how...

doctor1 MD

Hi there.

Thanks for the query.

I understand your concern about this situation that you are facing. I will do my best to help you gain an...

Read Full Thread   Ask a Doctor Now

Recent questions on  Withdrawal insomnia

doctor1 MD

I took zopiclone sleeping tablets for 7 nights. Three weeks after taking them I'm still suffering with rebound insomnia , is this usual and how...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Treatment/Therapy
Related Lab Tests
Related Medical Topics